On Hopf Invariants.

B. Steer; J.M. Boardman

Commentarii mathematici Helvetici (1967)

  • Volume: 42, page 180-221
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Steer, B., and Boardman, J.M.. "On Hopf Invariants.." Commentarii mathematici Helvetici 42 (1967): 180-221. <http://eudml.org/doc/139339>.

author = {Steer, B., Boardman, J.M.},
journal = {Commentarii mathematici Helvetici},
keywords = {topology},
pages = {180-221},
title = {On Hopf Invariants.},
url = {http://eudml.org/doc/139339},
volume = {42},
year = {1967},

AU - Steer, B.
AU - Boardman, J.M.
TI - On Hopf Invariants.
JO - Commentarii mathematici Helvetici
PY - 1967
VL - 42
SP - 180
EP - 221
KW - topology
UR - http://eudml.org/doc/139339
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.